# SDR SWAA2024062103912

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 65,620 hours, 38,991 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Aft Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FIRE INDICATION DURING DESCENT. FIRE RETARDANT USED.<[01] REMOVE AND REPLACE CARGO FIRE EXTINGUISHER BOTTLE PER AMM 26-23-01. OPS CHECK GOOD.
